Vitamin E overdose, symptoms, side effects
Digestive disturbances are common with vitamin E overdose. Very high dosages of vitamin E, such as 1,000 units or more, can lead to an increase in bleeding tendency, tiredness, weakness, headache, nausea, and possibly impaired immune function. The symptoms of vitamin E overdose go away relatively quickly after stopping the supplement. It is nearly impossible to have a vitamin E overdose from food alone.
Are you taking too much vitamin E? Oerdose and toxicity
Researchers at Johns Hopkins University in Baltimore pooled data from 19 trials of vitamin E supplementation. These included nearly 136,000 subjects who were randomly assigned to take vitamin E or placebo capsules and were followed for more than a year. Overall, vitamin E supplementation did not affect mortality rates. However, the trials testing doses of 400 IU daily or higher showed 39 more deaths occurred per 10,000 people taking high-dose vitamin E than among the same number of people taking a placebo. For low doses of vitamin E -- less than 150 IU daily -- mortality rates were slightly decreased.
Mixed Tocopherol Complex
Vitamin E (d-alpha tocopherol) 50 IU (34 mg) 167%
Gamma-tocopherol 300 mg *
Other tocopherols (d-beta & d-delta) 100 mg *
* Daily Value not established.
Users browsing this forum: No registered users